# SDR P5CA2015121200201

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 64,232 hours, 10,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 37910323
- Part serial: 11200
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DESCENT DEVICE NR 7 HAS CABLE EXTENDED.  R & R NR 7 DESCENT DEVICE IAW 25-61-01.
